# SDR 06FDEA02699

- Difficulty date: July 26, 2006
- Submitted: September 7, 2006
- Operation: Air carrier
- Aircraft: N523FE
- Make and model: Doug MD-11
- Aircraft serial: 48479
- Aircraft time: 46,596 hours, 6,554 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Bracket
- Part number: ARC050311
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SNRM N01632: LHW OUTBOARD FLAP OUTBOARD HINGE BRACKET (WING MOUNTED) BARREL NUT HOLE SPOTFACE FOUND WITH CORROSION.  SNRM N01632: LT FWD O/B FLAP O/B HINGE BARREL NUT HOLE SPOTFACE CORROSION REMOVED AS PER CMM 57-44-09 PG 402-408 AND FOUND ACCCEPTED PER EA NR 1-5750-102216, TITLE: WINGS-   TRAILING EDGE AND TRAILING EDGE DEVICES, LT O/B FLAP, O/B HINGE BRACKET REPAIRS.  ORIGINAL THK IB: 0.391", O/B: 0.409", REMAINING THK I/B: 0.388", O/B: 0.406", MATERIAL REMOVED I/B: 0.003", O/B: 0.003".  REPAIR CARRIED OUT AS PER EA NR 1-5750-102216 AND CLASSIFIED AS MAJOR PER GMM 6-2-100.
